# SDR USAA920080561

- Difficulty date: March 1, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 51,887 hours, 35,497 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Cracked
- Location: Service Door
- Component: Door
- Component part number: 6545871132
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C1 CHECK - FORWARD SERVICE DOOR OUTER SKIN CRACKED, FORWARD LOWER CORNER.  REPAIRED FORWARD SERVICE DOOR OUTER SKIN, FORWARD LOWER CORNER IAW B737 SRM 52-10-01.
